# SDR 95ZZZX1226

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- Aircraft: N4564L
- Make and model: Cessna 421
- Aircraft serial: 4210164
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Condition: Cracked
- Location: Mlg Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W AD 90-02-13 STRUCTURAL INTEGRITY OF THE MAIN GEAR BARREL INNER BEARING, PER CESSNA SB MEB88-7A.  FOUND RT AND LT INNER BEARINGS CRACKED PER EXAMPLE IN SB.  REPLACED BEARINGS WITH NEW TYPE, PN 5141109-1.
